Periodic solutions with long period for the Mackey–Glass equation

Krisztin Tibor: Periodic solutions with long period for the Mackey–Glass equation.
ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2020. Terjedelem: 12-Azonosító: 83. ISSN 1417-3875 (2020)

[thumbnail of ejqtde-2020.pdf]
Preview
Text
ejqtde-2020.pdf - Published Version

Download (408kB) | Preview
Item Type: Journal Article
Journal or Publication Title: ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS
Date: 2020
Volume: 2020
Page Range: Terjedelem: 12-Azonosító: 83
ISSN: 1417-3875
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31838668
DOI azonosító: https://doi.org/10.14232/ejqtde.2020.1.83
Date Deposited: 2021. Feb. 16. 08:36
Last Modified: 2021. Feb. 16. 08:36
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/20803

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year